# SDR CA131001006

- Difficulty date: August 31, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 1 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relief Valve
- Part number: 9752565
- Condition: Malfunctioned
- Location: Center Wing
- Part time: 20,003 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON PASSING FL100, NR 1 HYD SYSTEM QTY WAS NOTICED TO BE LOW AT 50 PERCENT.  WHILE MONITORING OVER THE NEXT FEW MINUTES IT WAS NOTICED THAT THE QTY WAS REDUCING.  AT APPROXIMATELY IT WAS DECIDED TO TURN BACK TO BASE.  ON RETURN SLOWED THE ACFT DOWN AND LOWERED GEAR AND FLAP BEFORE LOSS OF FLUID. COMPLETED QRH CHECKLIST AND NORMAL CHECKLISTS IN DESCENT.  MADE AN UNEVENTFUL LANDING.  BALANCE RELIEF VALVE FOUND LEAKING AND REPLACED.
